| Model Number |
OTV-S7H-1NA-10E |
| Medical Device Problem Codes |
Corroded (1131); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Based on the results of the investigation, it is likely that the following led to the malfunction: the repair department conducted an inspection of the products and confirmed that cable flooding had occurred.However, the information obtained from this complaint and the investigation results did not lead to the identification of the cause of the occurrence.A probable root cause cannot be identified.A device history review revealed no issues that could have caused or contributed to the reported issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the camera head exhibited cable flooding, electrical contact point corrosion, and free lock lever corrosion.There was no patient involvement.